Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On Jadelle implant birth control. Had two periods in a month, lower back pain, cramps. Reason?

Hi. I have always had regular periods. For the past three years I have been on the Jadelle Implant birth control with no problems. This month I have and my normal period starting on August 18 and ending the 23rd. However I had another period start on 1st September and end the 6th with spotting until today Sunday the 15th. Also today I had a rush of brown/dark red blood when I got up this morning. I now have lower back pain and period like craps but worse. What's going on? Yes I've had unprotected sex with my husband of 3 years. He has also just had an vasectomy which has not yet taken effect. -27yrs old seemly healthy
Asked On : Wed, 18 Sep 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
OBGYN 's  Response
Hello,

With implant and husband's vasectomy, chance of pregnancy is extremely rare and it is possibly ruled out.

Some other reasons like polyp, fibroid, old endometrial tissue, hormonal imbalance (by implant itself) and pelvic infection may cause brown to dark red bleeding/ discharge.

Kindly, consult with gynecologist and proceed pelvic examination with TVS scan to identify the exact cause. Take suggestive measures accordingly.

Till then, maintain genital hygiene. Good luck.
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions